# SDR AALA202503212931

- Difficulty date: March 21, 2025
- Submitted: March 21, 2025
- Operation: Air carrier
- Aircraft: N976UY
- Make and model: Airbus A321-231
- Aircraft serial: 5235
- Aircraft time: 39,440 hours, 16,141 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32146210
- Part serial: 140044
- Condition: No Test
- Location: Zone 200
- Part time: 39,440 hours, 16,141 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: EMERGENCY POWER SUPPLY UNIT 15WL FAILED SYSTEM TEST PER TASK CARD 2600025010. REPLACED EMERGENCY POWER SUPPLY UNIT 15WL AND ACCOMPLISHED A SATSISFACTORY OPERATIONAL CHECK PER AMM 33-51-38.
